# SDR CA080724007

- Difficulty date: July 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Doug DC-6B
- Aircraft time: 28,418 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Clogged
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

(CAN) BOTH NR 1 AND NR 2 PITOT SYS INDICATED NO AIRSPEED ON TAKEOFF RUN. TAKEOFF WAS ABORTED. BUGS AND SIMILAR DEBRIS FOUND IN BOTH PITOT SYS. APAR LINES BLOWN OUT, PITOT SYS FUNCTION CHECKED SERVICEABLE.
